# SDR SWIA202005210861

- Difficulty date: March 17, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 ON FWD SIDE OF PRESSURE BULKHEAD, R/H SIDE FLOOR LEVEL FLOOR SUPPORT ANGLE CRACKED.   (C-CHECK) RO 5/16/2020   COMPLIED WITH PERMANENT REPAIR OF F.S. 621 ON FWD SIDE OF PRESSURE BULKHEAD R/H FLOOR LEVEL SUPPORT BRACKET ANGLE CRACKED IAW BOMBARDIER REO AND ATTACHED SKY CARD.  OPS AND LEAK CHECK GOOD.  REFERENCE ATTACHED FORM 337
